# SDR UPS03840461

- Difficulty date: April 2, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 70,793 hours, 26,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  R2 UPPER AFT DOOR JAMB CORNER HAS 2 EA CRACKS AT L11R APPROX 1.25 INCH AND 2 INCH LONG.  CUT OUT CRACKS IN INNER DOUBLER, FABRICATED DOUBLER, TRIPLER, AND SKIN FILLER IAW DC8 SRM 53-2-0 FIG 16 TR 53-156.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED DOULBER, TRIPLER AND SKIN FILLER IAW DC8  SRM 53-2-0 FIG 16 TR 53-156.
